# SDR C1HA200382001

- Difficulty date: January 12, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE OUT OF CONTAINER.  REINSTALLED L2 SLIDE IN CONTAINER IAW MM 26-60, OK FOR SERVICE.
